# SDR ASAA2022113041005

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 525 hours, 166 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB AIRCRAFT WAS INITIALLY ACCELERATING TO COMMANDED SPEEDS, BUT A/T P/RST AMBER LIGHT WAS FLASHING CONTINUOUSLY FOR 15 SECONDS. AS WE RETRACTED FLAPS FROM 1 TO 0 THE THRUST LEVERS COMMANDED / MOVED TOWARDS IDLE WHILE THE AIRCRAFT FD PITCHED FOR A CLIMB. AFTER A SHORT BREAK, A/T P/RST AMBER LIGHTS STARTED FLASHING.  CLICKED OFF THE A/T AND RESET AN APPROPRIATE THRUST FOR CLIMB. THERE WERE NO OTHER INDICATIONS ON THE FMA, SCRATCHPAD, ENG INDICATIONS. GROUNDED - YES. ACCOMPLISHED IFIM 22-31-00-810-971. NO CURRENT FAULTS FOUND. FAULT HISTORY SHOWS ENGINE 1 N1 FAULTS. ALSO T/O SET BY CREW. PERFORMED A/T OPS TEST AND REQUIRED LLM TESTS. ALL TESTS PASSED.
